Journal of the Japan Statistical Society, Japanese Issue
Online ISSN : 2189-1478
Print ISSN : 0389-5602
ISSN-L : 0389-5602
ASYMPTOTIC PROPERTIES OF SEVERAL ESTIMATORS OF THE AUTOCORRELATION BASED ON LIMITER ESTIMATING FUNCTIONS FOR A STATIONARY GAUSSIAN PROCESS WITH ADDITIVE OUTLIERS
Michihiro YoshidaMasao KondoNobuo Inagaki
Author information
JOURNAL FREE ACCESS

1984 Volume 14 Issue 2 Pages 157-168

Details
Abstract
We deal with the estimation of the autocorrelation of a stationary Gaussian process with additive outliers. The biases of several estimators of the autocorrelation based on limiter estimating functions are compared. We show the estimator due to Sen [11] is the least biased, namely the most robust among them.
Content from these authors
© Japan Statistical Society
Previous article Next article
feedback
Top